# SDR YENA2024082201141

- Difficulty date: August 17, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 082
- Aircraft time: 44,540 hours, 29,424 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 1040051
- Part serial: EE0987
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 32,379 hours, 21,864 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT#845, BOS-SYR. 'LH AFT ENTRY DOOR SLIDE DEPLOYED INADVERTENTLY BY CLEANER; INSTALLED L2 DOOR EMER DOOR SLIDE IAW AMM 25-65-01. NO DEFECTS NOTED.
